Title

Phi-Pseudo-Monotonicity And Approximation-Solvability Of Nonlinear Equations

Authors

R Verma
L Debnath

Title - Alternative

Appl. Math. Lett.

Keywords

Mathematics, Applied

Abstract

We generalize the results on the approximation-solvability of nonlinear functional equations to the case of PHI-pseudo-monotone mappings-a new and rather general class of mappings. An application is considered.

Publication Title

Applied Mathematics Letters

Volume

4

Issue/Number

6

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

73

Last Page

75

WOS Identifier

WOS:A1991GP12200016

ISSN

0893-9659

Share

COinS